SENATOR DOLE'S VISIT TO PENNSYLVANIA, OHIO AND INDIANA Tuesday & Wednesday, 26-27 October 1976

Tuesday, 26 October 1976

BAGGAGE CALL: 8:00 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in Staff Office, Room 504, no later than 8:00 a.m.

PRESS NOTE: Baggage will be accepted in Press Center, Room 229, no later than 8:00 a.m.

PRESS NOTE: Coffee and sweet rolls will be served in the press center.

9:10 a.m.	The Senator departs Suite and proceeds to Silver Ballroom.
9:15 a.m.	The Senator arrives Silver Ballroom for T.V. Tapings.

9:20 a.m.	TV taping - WDAU-TV (CBS affiliate)
	Interviewer: Steven Homen

9:25 a.m. WDAU-TV interview concludes.

9:30 a.m. TV taping - WNEP-TV (ABC affiliate)
Interviewer: Mike Stevens/Liz Purcell

9:35 a.m. WNEP-TV interview concludes.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

9:40 a.m.

The Senator departs Silver Ballroom and proceeds to motorcade

for boarding.

9:50 a.m.

MOTORCADE DEPARTS Ramada Inn, Clarks Summit, Pennsylvania, en route Wilkes-Barre/Scranton Airport.

(Driving time: 30 minutes)

10:20 a.m.

MOTORCADE ARRIVES Wilkes-Barre/Scranton Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

10:30 a.m.

CAMPAIGN EXPRESS DEPARTS Wilkes-Barre/Scranton Airport, Scranton, Pennsylvania en route to Erie, Pennsylvania.

(Flying time: 1 hour) (No time change)

11:30 a.m.

CAMPAIGN EXPRESS ARRIVES Erie International Airport.

EDT

2.22.4

CLOSED ARRIVAL

Advanceman:

OPEN PRESS COVERAGE

D. Stringer

The Senator will be met by:

Press Advance:

Roger Richards, County GOP Chairman Sheriff Andrew Haniseck

J. Wilkinson

Mark Lincoln, Congressional Candidate, 24th District

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

D. Stringer

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

D. Owen

Spare

Press 1

J. Wilkinson

Press 2

L. Speakes

Press 3

D. Wendell

Guest and staff bus

All others

Tail

The Senator proceeds to motorcade for boarding.

11:40 a.m.

MOTORCADE DEPARTS Erie International Airport en route Hilton Hotel.

(Driving time: 15 minutes)

11:55 a.m.

MOTORCADE ARRIVES Hilton Hotel for outside rally.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Sheriff Andrew Haniseck

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press will be escorted to press platform to position for Senator Dole's remarks. Camera throw: 30'

The Senator proceeds to rally site.

12:00 p.m.

The Senator arrives rally site and proceeds to platform and remains standing.

CROWD SITUATION
OPEN PRESS COVERAGE

12:05 p.m.

Introduction of the Senator by Sheriff Haniseck.

12:10 p.m.

The Senator's remarks begin.

FULL PRESS COVERAGE

12:20 p.m.

The Senator's remarks conclude.

The Senator departs platform and mingles with crowd.

12:25 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

12:29 p.m.

The Senator departs rally site and proceeds to motorcade for boarding.

12:30 p.m.

MOTORCADE DEPARTS rally site for front entrance of Hilton Hotel.

(Driving time: 2 minutes)

12:32 p.m.

MOTORCADE ARRIVES front entrance of Hilton Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Mr. Joe Creit, Manger, Hilton Hotel

GUEST AND STAFF INSTRUCTIONS: Proceed to staff office, Room 826.

PRESS NOTE: Press Center located

Ballroom A, lobby level.

Press facilities: 5 operator phones

pay phones available

PRESS NOTE: Press filing time = 15

minutes.

The Senator proceeds to holding room, No. 805.

12:33 p.m.

The Senator arrives holding room.

PERSONAL/STAFF TIME: 17 minutes

NOTE: A GOP fund raiser will be in progress in

the main ballroom.

12:45 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding.

12:49 p.m.

The Senator departs holding room for motorcade.

12:50 p.m.

......

MOTORCADE DEPARTS Hilton Hotel en route Polish Falcon Club.

(Driving time: 10 minutes)

1:00 p.m.

MOTORCADE ARRIVES Polish Falcon Club for rally.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Len Wrobel, President, Polish Falcon Club Sheriff Andrew Haniseck Nick Muntear, Treasure, Polish Falcon Club Dennis and Janet Samuleski Peg Mitchell

GUEST AND STAFF INSTRUCTIONS: You will be escorted to a separate entrance to the staff viewing area.

PRESS NOTE: Immediately after covering arrival you will be escorted to separate entrance to position at platform for Senator Dole's remarks.

The Senator enters hall and mingles with crowd.

CROWD SITUATION OPEN PRESS COVERAGE

The Senator proceeds to podium and remains standing.

1:10 p.m.

Introduction of the Senator by Len Wrobel

1:15 p.m.

The Senator's remarks begin.

FULL PRESS COVERAGE

1:25 p.m.

The Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

The Senator departs hall for motorcade for boarding.

1:30 p.m.

MOTORCADE DEPARTS Polish Falcon Club en route Erie International Airport.

(Driving time: 15 minutes)

1:50 p.m.

MOTORCADE ARRIVES Erie International Airport

1:50 p.m.

MOTORCADE ARRIVES Erie International Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

2:15 p.m.

CAMPAIGN EXPRESS DEPARTS Erie International Airport en route Dayton, Ohio.

(Flying time: 55 minutes)

3:10 p.m. EDT

CAMPAIGN EXPRESS ARRIVES Dayton, Ohio, Hanger A, Emery Air Freight.

Advanceman: D. Longee

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance:

H. Akin

- ---

The Senator will be met by:

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

D. Longee

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

D. Owen

Press 1

H. Akin

Press 2

L. Speakes

Press 3

D. Wendell

Spare

Guest and Staff bus

Tail

The Senator proceeds to motorcade for boarding.

3:20 p.m. MOTORCADE DEPARTS Dayton Airport en route Troy Courthouse, Troy, Ohio.

(Driving time: 15 minutes)

3:35 p.m. MOTORCADE ARRIVES Troy Courthouse, Troy, Ohio for rally.

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator is met by:

GUEST AND STAFF INSTRUCTIONS: Proceed to staff viewing area adjacent to platform.

PRESS NOTE: Press proceed to press platform to position for Senator Dole's entrance and remarks. Camera throw: 30'

The Senator proceeds to holding room, Commissioner's Hearing Room.

OFFICIAL PHOTO OPPORTUNITY

3:39 p.m. The Senator departs holding room and proceeds to event site.

The Senator arrives event site and greets guests.

CROWD SITUATION
OPEN PRESS COVERAGE

3:40 p.m. Introduction of the Senator by Robert Huffman.

3:40 p.m. The Senator arrives platform.

3:45 p.m. The Senator's remarks begin.

FULL PRESS COVERAGE

The man has the training the half married and an

WPTW-FM Piqua, Ohio will broadcast live

3:55 p.m. The Senator's remarks conclude.

The Senator departs platform and mingles with crowd.

3:55 p.m.	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
4:05 p.m.	The Senator departs courtyard and proceeds to motorcade for boarding.
4:10 p.m.	MOTORCADE DEPARTS Troy Courthouse en route Dayton Airport Inn, Dayton, Ohio.
	(Driving time: 20 minutes)
4:30 p.m.	MOTORCADE ARRIVES Dayton Airport Inn.
	CLOSED ARRIVAL OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to staff room, Room 203.

PRESS NOTE: Press Center located Wilbur Room, lobby level, Dayton Airport Inn. Press facilities: 15 LD's Press filing time = 20 minutes

The Senator proceeds to holding room, No. 202 for TV tapings.

MOTORCADE DEPARTS Dayton Airport Inn en route Dayton Airport.

4:35 p.m.	TV taping - WBNS-TV (CBC affiliate), Columbus, Ohio Interviewer: Marlynn Singleton
4:40 p.m.	WBNS-TV interview concludes.
4:45 p.m.	TV taping - WDTN-TV (NBC affiliate), Dayton, Ohio Interviewer: Jim Cummins
4:50 p.m.	WDTN-TV interview concludes.
4:50 p.m.	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
4:55 p.m. The	e Senator departs holding room and proceeds to motorcade

(Driving time: 10 minutes)

for boarding.

5:00 p.m.

5:10 p.m.

MOTORCADE ARRIVES Dayton Airport.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

5:20 p.m.

CAMPAIGN EXPRESS DEPARTS Dayton Airport en route Toledo, Ohio.

(Flying time: 40 minutes)
(No time change)

6:00 p.m. EDT CAMPAIGN EXPRESS ARRIVES Toledo Express Airport, Main Terminal, gate 6 area.

Advanceman: R. Ahearn

......

CLOSED ARRIVAL OPEN PRESS COVERAGE

Press Advance: W. Wildhack The Senate to be met by:

Andrew Douglas, Minority Leader, Toledo City Council

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments are as follows:

Lead

Limo

Senator Dole

Follow up

Control

R. Ahearn J. Waters

P. Russo

Spare

Press 1

W. Wildhack

Press 2

L. Speakes

Press 3

D. Wendell

Guest and staff bus

All others

Tail

PRESS NOTE: WTOL-TV (CBS affiliate)
Toledo plans to cover the arrival live.

The Senator proceeds to motorcade for boarding.

6:15 p.m. MOTORCADE DEPARTS Toledo Express Airport en route Franklin Park Mall.

(Driving time: 25 minutes)

6:40 p.m. MOTORCADE ARRIVES Franklin Park Mall for GOP Rally.

OPEN ARRIVAL
OPEN PRESS COVERAGE

The Senator will be met by:

Mr. Harley Dumbar, Lucas County GOP Chairman Mrs. Lois Brock, Lucas County PFC Chairman Mrs. Mona Melanko, Lucas County PFC Co-Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to staff office located in Administration Office, Mezzanine level.

PRESS NOTE: Press proceed to press platform to position for Senator Dole's remarks. Camera throw: 18'
Press facilities: 5 LD's

The Senator proceeds to platform.and remains standing.

6:45 p.m. The Senator arrives platform and remains standing.

6:46 p.m. Introduction of the Senator by Carlton Finkbeiner, 9th District Congressional Candidate.

6:47 p.m. The Senator's remarks begin.

FULL PRESS COVERAGE

6:55 p.m. The Senator's remarks conclude.

The Senator departs platform and mingles with crowd.

7:00 p.m.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

7:05 p.m.

The Senator proceeds to motorcade for boarding.

7:10 p.m.

MOTORCADE DEPARTS Franklin Park Mall en route Toledo Express Aiport.

(Driving time: 25 minutes)

7:35 p.m.

MOTORCADE ARRIVES Toledo Express Airport, Main Terminal, Gate 6 area.

CLOSED DEPARTURE OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to aircraft for boarding.

PRESS NOTE: Press Center located Fire

Station at airport.

Press facilities: 10 LD's Press filing time = 30 minutes

The Senator proceeds to aircraft for boarding.

8:00 p.m. EDT CAMPAIGN EXPRESS DEPARTS Toledo Express Airport, Toledo, Ohio en route Ft. Wayne, Indiana.

(Flying time: 1 hour)
(Time Change: -1)

8:00 p.m. CDT CAMPAIGN EXPRESS ARRIVES Baer Field, Ft. Wayne, Indiana

CLOSED ARRIVAL OPEN PRESS COVERAGE

Advanceman: B. Bass

The Senator will be met by:

Press advance: H. Cluff

Orvis Beers, GOP County Chairman, Allen County Mayor Robert Armstrong, Mayor of Ft. Wayne GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead

B. Bass

Limo

Senator Dole

Follow up

Control

J. Waters

P. Russo

D. Owens

Spare

Press 1

H. Cluff

Press 2

L. Speakes

Press 3

D. Wendell

Guest and Staff bus

All others

Tail

The Senator proceeds to motorcade for boarding.

8:10 p.m.

MOTORCADE DEPARTS Baer Field en route Marriott Hotel.

(Driving time: 35 minutes)

8:45 p.m.

MOTORCADE ARRIVES Marriott Hotel

CLOSED ARRIVAL OPEN PRESS COVERAGE

The Senator will be met by:

Dave Crum, Ft. Wayne Marriott General Manager

GUEST AND STAFF INSTRUCTIONS: Proceed to Room 110-112 for room assignments.

The Senator proceeds to Suite.

8:50 p.m.

The Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

8:55 p.m.

PRESS NOTE: Press bus departs Marriott Hotel en route Imperial House.

9:00 p.m.

PRESS NOTE: Press bus arrives Imperial House.

Press NOTE: Press will overnight at the Imperial House. Press will be preregistered at hotel. Keys may be picked up at the front desk.

PRESS NOTE: Press Center located Granada Room, main floor. Press facilities:

10 LD's 6 typewriters

PRESS NOTE: You are free for the evening.

OVERNIGHT

Wednesday, October 27, 1976

7:15 a.m.

PRESS NOTE: Baggage will be accepted in the Press Center, Granada Room no later than 7:15 a.m.

PRESS NOTE: Press proceed to press bus for boarding.

7:20 a.m.

-27.4

PRESS NOTE: Press bus departs Imperial House en route Marriott Hotel.

PRESS NOTE: Press bus arrives Marriott Hotel.

PRESS NOTE: Press proceed to Greenwood Tree Room for buffet breakfast.

BAGGAGE CALL: 7:30 a.m.

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted no later than 7:30 a.m. in Rooms 110-112.

7:50 a.m.

PRESS NOTE: Press wishing to monitor local TV tapings proceed to alcove area adjacent to room 127, main floor.

8:00 a.m. TV Tapings begin in Suite.

8:00 a.m. TV taping - Channel 13 (NBC affiliate), Ft. Wayne

Interview conducted by:

8:05 a.m. Channel 13 interview concluded.

8:10 a.m. TV taping - Channel 15 (CBS affiliate), Ft. Wayne

Interview conducted by:

8:15 a.m. Channel 15 interview concluded.

8:20 a.m. TV taping - Channel 21 (ABC affiliate) Ft. Wayne

Interview conducted by:

8:25 a.m. Channel 21 interview concluded.

PRESS NOTE: Press proceed to press platform, Three Rivers Ballroom, main floor to position for Senator Dole's entrance and remarks.

Press facilities: 10 LD's

6 typewriters

Page 14 of 17

8:25 a.m.	GUEST AND STAFF INSTRUCTIONS: Proceed to Three Rivers Ballroom for staff viewing area.		
8:28 a.m.	The Senator departs suite en route Three Rivers Ballroom.		
8:32 a.m.	The Senator arrives Ballroom and proceeds directly to head table and is seated.		
	OPEN PRESS COVERAGE		
8:35 a.m.	Introduction of Governor Otis Bowen (R-Indiana) by Dan Quayle, GOP Congressional Candidate, 4th District.		
8:38 a.m.	Introduction of the Senator by Governor Bowen.		
8:41 a.m.	The Senator's remarks begin.		
	FULL PRESS COVERAGE		
8:56 a.m.	The Senator's remarks conclude.		
	The Senator departs head table and greets guests as he exits Ballroom en route Suite.		
9:05 a.m.	GUEST AND STAFF INSTRUCTIONS: Proceed to staff office rooms 110-112.		
9:10 a.m.	The Senator arrives Suite.		
	PRESS NOTE: Press filing time = 20 minutes.		
9:25 a.m.	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.		
	Tot poatutig. Assignments as on arrivar.		
9:30 a.m.	PRESS NOTE: Press proceed to press bus for boarding.		

9:32 a.m. The Senator departs Suite en route motorcade for boarding.

9:35 a.m. MOTORCADE DEPARTS Marriott Hotel en route Baer Field.

(Driving time: 30 minutes)

10:05 a.m. MOTORCADE ARRIVES Baer Field, Ft. Wayne, Indiana.

CLOSED DEPARTURE

OPEN PRESS COVERAGE

10:15 a.m. CAMPAIGN EXPRESS DEPARTS Baer Field, Ft. Wayne, Indiana en route Terre Haute.

CONTACT SHEET

SCRANTON, PENNSYLVANIA

Airport Manager, James Flannery (717) 842-7425 Hotel, (717) 586-2730 Staff Office, (717) 586-9730/31/32/33

ERIE, PENNSYLVANIA

Airport, security, Richard Decker (814) 833-0052 Hotel (814) 459-2220 Polish Falcon Club, Len Wrobel (814) 454-6752

DAYTON, OHIO

Airport, Charles Cummunale (513) 898-1795 Airport Inn (513) 898-1000

TOLEDO, OHIO

Hotel (419) 243-8860

FT. WAYNE, INDIANA

Staff office (219) 484-9692 Ramp phone, (219) 747-5384 Plane phone, (219) 747-5483 Marriott, (219) 484-0411 Imperial House, (219) 489-5531